New Bregman projection methods for solving pseudo-monotone variational inequality problem

Pongsakorn Sunthrayuth, Lateef Olakunle Jolaoso, Prasit Cholamjiak*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this work, we introduce two Bregman projection algorithms with self-adaptive stepsize for solving pseudo-monotone variational inequality problem in a Hilbert space. The weak and strong convergence theorems are established without the prior knowledge of Lipschitz constant of the cost operator. The convergence behavior of the proposed algorithms with various functions of the Bregman distance are presented. More so, the performance and efficiency of our methods are compared to other related methods in the literature.

Original languageEnglish
Pages (from-to)1565-1589
Number of pages25
JournalJournal of Applied Mathematics and Computing
Volume68
Issue number3
DOIs
Publication statusPublished - Jun 2022

Keywords

  • Bregman projection
  • Hilbert space
  • Pseudo-monotone mapping
  • Strong convergence
  • Variational inequality

Fingerprint

Dive into the research topics of 'New Bregman projection methods for solving pseudo-monotone variational inequality problem'. Together they form a unique fingerprint.

Cite this